Items where Author is "Varga, Kitti Katalin"
Group by: Item Type | No Grouping Jump to: Article | Book Section Number of items: 11. ArticleFekete, Panna Tímea and Molontay, Roland and Ráth, Balázs and Varga, Kitti Katalin (2024) Color-avoiding percolation in edge-colored Erdős–Rényi graphs. JOURNAL OF APPLIED PROBABILITY. ISSN 0021-9002 He, Zhen and Frankl, Péter and Győri, Ervin and Lv, Zequn and Salia, Nika and Tompkins, Casey and Varga, Kitti Katalin and Zhu, Xiutao (2024) Extremal Results for Graphs Avoiding a Rainbow Subgraph. ELECTRONIC JOURNAL OF COMBINATORICS, 31 (1). ISSN 1097-1440 Lv, Zequn and Győri, Ervin and He, Zhen and Salia, Nika and Tompkins, Casey and Varga, Kitti Katalin and Zhu, Xiutao (2024) Generalized Turán numbers for the edge blow-up of a graph. DISCRETE MATHEMATICS, 347 (1). ISSN 0012-365X Győri, Ervin and Varga, Kitti Katalin and Zhu, Xiutao (2024) A New Construction for the Planar Turán Number of Cycles. GRAPHS AND COMBINATORICS, 40 (6). ISSN 0911-0119 Zhu, Xiutao and Győri, Ervin and He, Zhen and Lv, Zequn and Salia, Nika and Tompkins, Casey and Varga, Kitti Katalin (2023) Edges Not Covered by Monochromatic Bipartite Graph. SIAM JOURNAL ON DISCRETE MATHEMATICS, 37 (4). pp. 2508-2522. ISSN 0895-4801 Bérczi, Kristóf and Mendoza-Cadena, Lydia Mirabel and Varga, Kitti Katalin (2023) Inverse optimization problems with multiple weight functions. DISCRETE APPLIED MATHEMATICS, 327. pp. 134-147. ISSN 0166-218X Clément, Dallard and Blas, Fernández and Katona, Gyula Y. and Milanič, Martin and Varga, Kitti Katalin (2022) Conditions for minimally tough graphs. JOURNAL OF GRAPH THEORY, Submit. ISSN 0364-9024 Katona, Gyula Y. and Kovács, István and Varga, Kitti Katalin (2021) The complexity of recognizing minimally tough graphs. DISCRETE APPLIED MATHEMATICS, 294. pp. 55-84. ISSN 0166-218X Kano, Mikio and Katona, Gyula Y. and Varga, Kitti Katalin (2018) Decomposition of a Graph into Two Disjoint Odd Subgraphs. GRAPHS AND COMBINATORICS, 34 (6). pp. 1581-1588. ISSN 0911-0119 Katona, Gyula Y. and Soltész, Dániel and Varga, Kitti Katalin (2018) Properties of minimally t-tough graphs. DISCRETE MATHEMATICS, 341 (1). pp. 221-231. ISSN 0012-365X Book SectionKatona, Gyula Y. and Kovács, István and Varga, Kitti Katalin (2019) The complexity of recognizing minimally tough graphs. In: Proceedings of the 11th Hungarian-Japanese Symposium on Discrete Mathematics and Its Applications. Department of Mathematical Informatics, University of Tokyo, Tokió, pp. 456-465. ISBN 9784600001599 |